• Title of article

    On the existence of positive solution for a kind of multi-point boundary value problem at resonance Original Research Article

  • Author/Authors

    Liu Yang، نويسنده , , Chunfang Shen، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2010
  • Pages
    10
  • From page
    4211
  • To page
    4220
  • Abstract
    This paper concerns the existence of positive solution for a class of second-order mm-point boundary value problems under different resonant conditions. By using the Leggett–Williams norm-type theorem due to O’Regan and Zima, we obtain the existence of positive solution. An example is given to demonstrate the main results.
  • Keywords
    mm-point boundary value problem , Resonance , positive solution , cone , Fixed point
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2010
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    862440